# SDR 9808613214

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW OBSERVED CABIN LIGHTING CIRCUIT BREAKER POPPED.  FURTHER INVESTIGATION REVEALED EMERGENCY EXIT LIGHTS AFT OF ROW 9 INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY AND BATTERY 13WL AND 11WL.
